Detail publikace

Discrete matrix delayed exponential for two delays and its property

Originální název

Discrete matrix delayed exponential for two delays and its property

Anglický název

Discrete matrix delayed exponential for two delays and its property

Jazyk

en

Originální abstrakt

In recent papers, a discrete matrix delayed exponential for a single delay was defined and its main property connected with the solution of linear discrete systems with a single delay was proved. In the present paper, a generalization of the concept of discrete matrix delayed exponential is designed for two delays and its main property is proved as well.

Anglický abstrakt

In recent papers, a discrete matrix delayed exponential for a single delay was defined and its main property connected with the solution of linear discrete systems with a single delay was proved. In the present paper, a generalization of the concept of discrete matrix delayed exponential is designed for two delays and its main property is proved as well.

Plný text v Digitální knihovně

BibTex


@article{BUT100292,
  author="Josef {Diblík} and Blanka {Morávková}",
  title="Discrete matrix delayed exponential for two delays and its property",
  annote="In recent papers, a discrete matrix delayed exponential for a single delay was defined and its main property connected with the solution of linear discrete systems with a single delay was proved. In the present paper, a generalization of the concept of discrete matrix delayed exponential is designed for two delays and its main property is proved as well.",
  address="Springer Nature",
  chapter="100292",
  doi="10.1186/1687-1847-2013-139",
  institution="Springer Nature",
  number="1",
  volume="2013",
  year="2013",
  month="june",
  pages="1--18",
  publisher="Springer Nature",
  type="journal article - other"
}